zbMATH — the first resource for mathematics

The blow-up of \(p\)-harmonic maps. (English) Zbl 0794.58012
Theorem: Let \(\Omega\) denote an open bounded set in \(\mathbb{R}^ k\); if \(u_ n \rightharpoonup u\) weakly in \(H^{1,p} (\Omega,\mathbb{R}^ k)\) and \(\lim \partial_ \alpha (| \nabla u_ n|^{p-2} \partial_ \alpha u_ n)=0\) in the sense of distributions, then \(\partial_ \alpha (|\nabla u|^{p-2} \partial_ \alpha u)=0\). This has applications in the partial regularity of \(p\)-stationary maps \(\Omega\to S^{k-1}\).

58E20 Harmonic maps, etc.
Full Text: DOI EuDML
[1] H. Bauer, Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. Walter de Gruyter. Berlin. New York 1978 · Zbl 0381.60001
[2] Evans, L. C., Partial regularity for stationary harmonic maps into spheres, Arch. Rat. Mech. Anal., 116, 101-113, (1991) · Zbl 0754.58007
[3] J. Frehse, Existence and perturbation theorems for nonlinear elliptc systems. Preprint Nr. 576, SFB 72, Bonn 1983 · Zbl 0528.35036
[4] Fuchs, M.\(, p\)-harmonic obstacle problems, Annali Mat. Pura Appl., 156, 127-180, (1990) · Zbl 0715.49003
[5] Hardt, R.; Lin, F. H., Mappings minimizing the \(L p\)-norm of the gradient Comm, Pure Appl. Math., XL, 555-588, (1987) · Zbl 0646.49007
[6] Landes, R., On the existence of weak solutions of perturbed systems with critical growth, J. Reine Ang. Math., 393, 21-38, (1989) · Zbl 0664.35027
[7] Luckhaus, S., Partial Hölder continuity for minima of certain energies among maps into a Riemannian manifold, Ind. Univ. Math. J., 37, 346-367, (1988) · Zbl 0641.58012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.